# SDR 05003645

- Difficulty date: January 3, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT 8 PERCENT RT BPSU, FECU, WIRING BPSU.  RESET SYSTEM, OPS CHECKED GOOD IAW 27-50-00.
